Buffenoir, E.; Coste, A.; Lascoux, J.; Degiovanni, P.; Buhot, A.
Precise study of some number fields and Galois actions occurring in conformal field theory
Annales de l'I.H.P. Physique théorique, Tome 63 (1995) no. 1 , p. 41-79
Zbl 0868.12002 | MR 1354439 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPA_1995__63_1_41_0

Bibliographie

[1] J. Cardy, Operator content of 2d conformal field theories, Nucl. Phys., Vol. B. 270, 1986, pp. 186-204. MR 845940 | Zbl 0689.17016

[2] A. Cappelli, C. Itzykson and J.B. Zuber, The ADE classification of A(1)1 and minimal conformal field theories, Comm. Math. Phys., Vol. 113, 1987, pp. 1-26. MR 918402 | Zbl 0639.17008

J.M. Drouffe and C. Itzykson, Théorie Statistique des Champs, CNRS, Paris, 1989.

M. Bauer, Thèse, unpublished.

[3] A. Coste and T. Gannon, Remarks on Galois symmetry in RCFT, Phys. Lett., Vol. B 323, 1994, pp. 316-321. MR 1266785

[4] J. De Boer and J. Goeree, Markov traces and type II1 factors in conformal field theory, Comm. Math. Phys., Vol. 139, 1991, p. 267. MR 1120140 | Zbl 0760.57002

[5] P. Degiovanni, Moore and Seiberg equations, topological field theories and Galois theory, in The Grothendieck theory of dessins d'enfants, L. SCHNEPS Ed., London Mathematical Society, Lecture Note Series, Vol. 200, 1993, pp. 359-368. MR 1305404 | Zbl 0822.57024

[6] G. Moore and N. Seiberg, Polynomial equations for rational conformal field theories, Phys. Lett. B., Vol. 212, 1988, pp. 451-460. MR 962600

[7] G. Moore and N. Seiberg, Classical and quantum conformal field theory, Comm. Math. Phys., Vol. 123, 1989, pp. 177-255. MR 1002038 | Zbl 0694.53074

[8] R. Dijkgraaf, E. Verlinde and H. Verlinde, Modular invariance and the fusion algebra, Conformal Field Theories and Related Topics, P. BINÉTRUY, P. SORBA and R. STORA Eds., Nucl. Phys. B. (Proc. Suppl.), Vol. 5, North Holland, 1988, pp. 87-97. MR 1002959 | Zbl 0958.81510

[9] A. Kato, Classification of modular invariant partition functions in two dimensions, Mod. Phys. Lett., Vol. A2, 1987, pp. 585-600. MR 906000

[10] T. Gannon, Nucl. Phys. Vol. B 396, 1993, pp. 708; and The classification of affine su(3) modular invariant partition functions, Comm. Math. Phys. Vol. 161, 1994, pp. 233-264. MR 1218796 | Zbl 0806.17031

T. Gannon, The classification of Affine SU(3) Modular Invariant Partition Functions Revisited, texfile hep-th-9404185. T. GANNON and Q. HO-KIM, The low level modular invariant partition functions of rank two algebras, Int. J. Mod. Phys., Vol. A 9, 1994, pp. 2667-2686. MR 1277039 | Zbl 0985.81532

T. Gannon and Q. Ho-Kim, The rank four heterotic modular invariant partition functions, Nucl. Phys., Vol. B 425, 1994, pp. 319-342 MR 1292630 | Zbl 1049.81625

[11] Ph. Ruelle, E. Thiran and J. Weyers, Implications of an arithmetical symmetry of the commutant for modular invariants, Nucl. Phys., Vol. B 402, 1993, pp. 693-708. MR 1236194 | Zbl 1043.81698

Ph. Ruelle, Thesis, unpublished.

[12] E. Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys., Vol. 121, 1989, pp. 351-399. Zbl 0667.57005

[13] N.Y. Reshetikhin and V.G. Turaev, Invariants of 3-manifolds via link polynomials and quantum groups, Invent. Math., Vol. 103, 1991, pp. 547-597. MR 1091619 | Zbl 0725.57007

[14] D. Altschuler and A. Coste, Quasi-quantum groups, three manifolds and topological field theory, Comm. Math. Phys. Vol. 150, 1992, pp. 83-107. MR 1188498 | Zbl 0773.57004

[15] P. Degiovanni, Moore and Seiberg's equations and 3D topological field theories, Comm. Math. Phys., Vol. 145, 1992, pp. 459-505. MR 1162357 | Zbl 0753.57010

[16] T. Kohno, Topological invariants for 3-manifolds using representations of mapping class groups (1), Topology, Vol. 31, 1992, pp. 203-230. MR 1167165 | Zbl 0762.57011

[17] P. Degiovanni, Equations de Moore et Seiberg, théories topologiques et théorie de Galois, Preprint ENSLAPP-L-458-94, March 1994. MR 1325107

[18] A. Grothendieck, Esquisse d'un programme, Rapport Scientifique, 1984, unpublished,

[19] P. Degiovanni, Z/NZ Conformal Field Theories, Comm. Math. Phys., Vol. 127, 1990, pp. 71-99. MR 1036115 | Zbl 0696.17012

[20] Abrégé d' histoire des mathématiques, sous la direction de J. Dieudonné, Hermann, Paris, 1986. MR 864980

M. Malliavin, Algèbre commutative, Masson, 1985. MR 790684 | Zbl 0584.13001

[21] Ph. Di Francesco and J.-B. Zuber, Fusion potentials (1), J. Phys., Vol. A 26, 1993, pp. 1441-1454. MR 1212013 | Zbl 0778.17021

[22] T. Kawai, On the structure of fusion algebras, Phys. Lett., Vol. B 217, 1989, pp. 247-251. MR 980656

[23] D. Gepner and E. Witten, String theory on group manifolds, Nucl. Phys., Vol. B 278, 1986, pp. 493-549. MR 862896

[24] J. Fuchs, B. Gato-Rivera, B. Schellekens, and C. Schweigert, Modular invariants and fusion rule automorphisms from Galois theory, Phys. Lett., Vol. B 334, 1994, pp. 113-120. MR 1290075

[25] D. Gepner, Fusion rings and geometry, Comm. Math. Phys., Vol. 141, 1991, pp. 381-411. MR 1133272 | Zbl 0752.17033

M. Crescimano, Fusion Potentials for Gk and handle squashing, Nucl. Phys., Vol. B 393, 1993, p. 361. MR 1214324

[26] J. Humphreys, Introduction to Lie algebras and their representations, Springer GTM. Zbl 0254.17004

[27] D. Cox, J. Little and D. O'Shea, Ideals, Varieties and Algorithms, Springer U.T.M., 1991.

H. Cohen, A Course in Computational Algebraic Number Theory, Springer G.T.M. 138, 1993. MR 1228206 | Zbl 0786.11071

[28] Hua Loo Keng, Introduction to Number Theory, Springer (82). MR 665428 | Zbl 0483.10001

E. Hecke, Vorlesungen über die Theorie der algebraischen Zahlen, Chapter 3, reprinted in german by Chelsea. JFM 49.0106.10 | Zbl 0041.01102

[29] M. Bauer and C. Itzykson, Springer proc. in Phys., J. M. LUCK, P. MOUSSA and M. WALDSCHMIDT Eds., Vol. 47, 1990, pp. 20-32, Zbl 0716.17030

[30] L. Kauffman, proc. J. Hopkins workshop, Florence, 1989, LUSANNA et al. Eds., World Scientific, On Knots, Princeton Univ. Press.

[31] R. Kirby, A calculus for framed links in S3, Invent. Math., Vol. 45, 1978, pp. 35-56. MR 467753 | Zbl 0377.55001

[32] R. Kirby, The topology of 4-manifolds, Lecture Notes in Mathematics, Vol. 1374, Springer Verlag, 1989. MR 1001966 | Zbl 0668.57001

[33] R. Kirby and P. Melvin, On the 3-manifold invariants of Witten and Reshetikhin-Turaev for sl(2, C), 1991, MR 1117149

[34] T. Kohno, Invariants of 3-manifolds based on Conformal Field Theory and Heegard splittings, Quantum groups, (P. P. KULISH ed., Lecture notes in Mathematics, Vol. 1510, Springer-Verlag, 1990, pp. 341-349. MR 1183499 | Zbl 0752.57008

[35] S. Lang, Algebraic number theory, Addison-Wesley (Reading), 1970. MR 282947 | Zbl 0211.38404

[36] W.B.R. Lickorish, Invariants of three-manifolds from the combinatorics of the Jones polynomial, Carribridge University, Preprint, 1991. MR 1105702

[37] J.P. Serre, Cours d'arithméthique, P.U.F., 1970. Zbl 0225.12002